# SDR CNQR528863

- Difficulty date: April 26, 2011
- Submitted: May 17, 2011
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N442WP
- Make and model: Cessna 750
- Aircraft serial: 0233
- Aircraft time: 2,302 hours, 2,216 cycles
- Engine: Allsn AE3007A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Component: Pump, Parkerhanfin
- Component part number: 9914460366166
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

HYD VOLUME LOW (A) CAS MESSAGE ILLUMINATED. VERIFIED ZERO QUANTITY ON THE EICAS SYS.  THE HYD PUMP FAIL (A) CAS MESSAGE CAME ON. THE CREW ACCOMPLISHED THE CHECKLIST INCLUDING THE GEAR BLOW DOWN AND EMERGENCY BRAKING.
